# SDR DALA2019061003478

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,749 hours, 37,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Disengaged
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOMENTARY LT OVERWING SLIDE EICAS MSG ON CLIMBOUT AS FLAPS MOVED FROM 15 TO5. MSG REAPPEARED DURING APPROACH WITH FLAPS GREATER THAN 20. STAYED ON 1-2 MINS THEN WENT OUT. CORRECTIVE ACTION: T/S AND FOUND FWD LATCH ON SLIDE DOOR NOT ENGAGED. ADJUSTED LATCH PIN. DOOR LATCHED OK REF. B757 AMM 25-65. (5475520)
